# SDR DALA2025031902062

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN AFT UPPER CORNER AT PASSENGER ENTRANCE DOOR (L1). SUMMARY OF NRC 00532: INNER PAN AFT UPPER CORNER AT PASSENGER ENTRANCE DOOR (L1) WAS REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP #0864707)
